# SDR HALA0600894

- Difficulty date: December 3, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 18,232 hours, 3,578 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Part number: 285T0013126
- Part serial: D02498
- Condition: Leaking
- Part time: 11,710 hours, 2,253 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB LEFT YAW DAMPNER INOP LIGHT ILLUMINATED.  REMOVED AND REPLACED LT YAW DAMPNER SERVO, ASSY PER AMM 22-21-02 CONDITION SAME.  REPLACED LT YAW DAMP MODULE, FAULT STILL ACTIVE.  REPLACED RT YAW DAMP MODULE PER AMM 22-21-04-414-007 FAULT CLEARED, OPS CHECK OKAY.
